# SDR ASAA2016040716303

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 15,366 hours, 4,470 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE MCDU MENU PAGE THERE IS NO SATCOM SELECTION AND NO SATCOM PAGES ARE AVAILABLE.  QRH SATCOM LOCKUP PROCEDURE APPLIED SAT PROMPT WAS DISPLAYED ON THE MCDU MENU PAGE.  NORMAL SATCOM OPS RETURNED.  ACFT GROUNDED.  PERFORMED OPS CHECK OF SATCOM SYSTEM, REF AMM 23-15-00, NO DISCREPANCIES NOTED.
